Skip to content

Flu, Cough & Cold Complete Day and Night

Pill images, imprints and guides

Flu, Cough & Cold Complete Day and Night comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Flu, Cough & Cold Complete Day and Night pill images

Guaifenesin 100 mg / Pseudoephedrine Hydrochloride 30 mg / Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg / Diphenhydramine Hydrochloride 25 mg / Acetaminophen 500 mg / Dextromethorphan Hydrobromide 15 mg 1 pill